Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 628310, 7 pages
http://dx.doi.org/10.1155/2015/628310
Research Article

A Homotopy-Analysis Approach for Nonlinear Wave-Like Equations with Variable Coefficients

Mathematics and Computing Department, Beykent University, 34396 Istanbul, Turkey

Received 20 February 2015; Accepted 23 April 2015

Academic Editor: R. Naz

Copyright © 2015 Afgan Aslanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Afgan Aslanov, “A Homotopy-Analysis Approach for Nonlinear Wave-Like Equations with Variable Coefficients,” Abstract and Applied Analysis, vol. 2015, Article ID 628310, 7 pages, 2015. https://doi.org/10.1155/2015/628310.